# SDR CAL960261

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR BEAM UPPER CHORD CORRODED AT BS 344, RBL 20 TO LBL 20.  THE CORRODED UPPER CHORD WAS REMOVED.  A NEW CHORD WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.  FIGURE 3.  (X)
